# SDR UIEA2014071800338

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 11,215 hours, 2,106 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Antenna
- Condition: Damaged
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT 12 O'CLOCK POSITION.  PRELIMINARY INSPECTION IAW AMM 05-51-13 201 FOUND MULTIPLE BURN MARKS AROUND RIVETS, DAMAGED VHF, GPS, ELT, ADF & HF ANTENNAS.  REPLACEMENT OF DAMAGED PARTS & REPAIRS ARE CURRENTLY IN PROGRESS & REMAINDER OF CONDITIONAL INSPECTION WAS COMPLETED.
